# SDR YENA200530

- Difficulty date: May 16, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N543JB
- Make and model: Airbus A320-232
- Aircraft serial: 1823
- Aircraft time: 11,834 hours, 4,273 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Yaw Damper
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: H

## Discrepancy

HEAVY ELECTRICAL SMELL THROUGHOUT CABIN ON DESCENT.  (TURNED LIVE TV OFF).  PERFORMED JB INFO NOTICE 2004-T023TR.  NO EVIDENCE OF LTV SYSTEM BEING COMPROMISED.  NO FAULTS FOUND.  SMELL IN THE CABIN DUE TO RESIDUAL FLUID FROM YAW DAMPER CHANGE, REMOVED AND REPLACED.  INSPECTED HYDRAULICS AND ACTUATOR, NO LEAKS NOTED AT THIS TIME.  CLEANED HYDRAULIC FLUID FROM FUSELAGE IAW AMM 12-21-00.  OPS CHECK OF YAW DAMPER IAW AMM 29-00-00 CLEAN AIRCRAFT.
